# SDR SWAA2022031127966

- Difficulty date: June 27, 2019
- Submitted: March 11, 2022
- Operation: Air carrier
- Aircraft: N283WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36610
- Aircraft time: 41,731 hours, 24,954 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO 727 BULKHEAD LOWER CENTER VERTICAL SUPPORT ANGLE CRACKED. / REMOVED DAMAGED VERTICAL SUPPORT ANGLE AT AFT CARGO STA 727 PER SRM 51-40-02. INSTALLED NEW VERTICAL SUPPORT ANGLE PER SRM 51-40-02.
